# SDR 03FDEA00989

- Difficulty date: June 27, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- Engine: Ge CF680
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part serial: AC752
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF SLIGHT GOUGES ON FR 28, INNER FLANGE. FACT  27JUN03  06:44  BFMR  WORK COMPLIED WITH ON E.A. 6-5310-70955 FUSELAGE-MAINFRAME REPAIR OF SLIGHT GOUGES ON FR 28, INNER FLANGE.
